| Model Number |
DR8098 |
| Medical Device Problem Codes |
Break (1069); Inflation Problem (1310); Leak/Splash (1354)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction and a lot history review was performed.One device was returned for evaluation.The investigation confirmed for inflation issue, leak, and break.A root cause could not be determined.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model dr8098 pta balloon dilatation catheter allegedly experienced inflation issue, break, and a leak.This information was received from one source.The malfunction involved a patient with no reported consequences.Age, weight, and gender were not provided.